MAUDE Adverse Event Report: SKELETAL DYNAMICS IMPLATE; WRIST ARTHRODESIS NAIL SYSTEM

SKELETAL DYNAMICS IMPLATE; WRIST ARTHRODESIS NAIL SYSTEM
Model Number IMPLATE Nail, Metacarpal, Mini
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient is a 60-year-old right-hand-dominant male.Surgeon reported that the patient was non-compliant and did not follow post-implantation instructions.The patient often played his guitar, mowed his lawn, and prior to the revision surgery got into a physical altercation which resulted in a third metacarpal base fracture.This failure does not appear to be due to a skeletal dynamics device malfunction.The patient was known to be involved in strenuous physical activities during recovery which likely affected the site's potential to fuse and caused the metacarpal screw to back out.
 
Event or Problem Description
The surgeon noticed the distal screw was backing out of the medullary rod in the 3rd metacarpal during a follow-up visit three months post-implantation.

Brand Name
IMPLATE
Common Device Name
WRIST ARTHRODESIS NAIL SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n kendall drive
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC
7300 n kendall drive
miami FL 33156
Manufacturer Contact
alejandro ros
7300 n kendall drive
miami, FL 33156
3055967585
MDR Report Key15293376
Report Number3006742481-2022-00007
Device Sequence Number20415709
Product Code HSB
UDI-Device Identifier00841506102153
UDI-Public00841506102153
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPLATE Nail, Metacarpal, Mini
Device Catalogue NumberIMP-MCN-S40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale